MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAS
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pump passed the displacement, prime/a33 and excessive no delivery test noted.Unable to perform basic occlusion and occlusion test due to broken reservoir tube lips noted.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip noted.Pump received with broken reservoir tube lip, missing reservoir tube o ring and cracked battery tube threads.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.
 
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose level.The customer's blood glucose level was almost 600 mg/dl and treated it with insulin pump.It was reported that reservoir compartment was cracked all the way around and black plastic ring was cracked.Customer stated there was physical damage to reservoir ring and reservoir was able to lock in place.The customer declined troubleshooting for high blood glucose level.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10600625
Report Number2032227-2020-183960
Device Sequence Number3232393
Product Code OYC
UDI-Device Identifier00763000161132
UDI-Public(01)00763000161132
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAS
Device Catalogue NumberMMT-723LNAS
Device Lot NumberA7723LNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2020
Initial Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-326-RSVR, UNOMED INF SET
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient Weight125